MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM
Catalog Number 01.18.141
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 july 2019: lot 165577: (b)(4) items manufactured and released on 10-jan-2017.Expiration date: 2021-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Reason for revision was due to secondary fracture below stem.Secondary fracture occurred 4 months and a half after primary (3 months and 1 week after first fracture) thus we were alerted on (b)(6) 2019 that the revision of stem and femoral head would be performed on (b)(6) 2019.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs manager on august 19th 2019: revision surgery performed after the second femoral fracture occurred in a patient previously fixed with plate and screws.The reason of fracture is unknown: probably the patient (a 77 year old woman) presented risk factors for fracture occurrence but this cannot be confirmed as no information concerning general health status and/or comorbidities is available.A sudden unexpected movement or a subclinical trauma may be possible reasons.There is no reason to suspect a faulty device.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8893109
Report Number3005180920-2019-00662
Device Sequence Number1617672
Product Code LZO
UDI-Device Identifier07630030804175
UDI-Public07630030804175
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Catalogue Number01.18.141
Device Lot Number165577
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR